# SDR 06FDEA04329

- Difficulty date: December 27, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6580692
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER FUSELAGE STA 720A - 720B, STR 26R - STR 27R EXFOLIATION CORROSION ON DOUBLER REMOVED AND REPLACED DOUBLER REF SRM 51-30-02 PG 2 AND DRAWING NR 65-80692 SH 3/2.
